# SDR F3LA2024071000100

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N339FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08535
- Aircraft time: 19,062 hours, 8,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711240300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR __5001326226-0010__ AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.    DURING INSPECTION OF AFT CAB FLOOR STRUCTURE FOUND CRACK ON RH AFT SHEAR PLATE BETWEEN FR 69-70.REPLACEMENT REQIURED, PROFORMED REPLACE MENT OF RH SHEAR PLATE  IAW-SRM-51-72-11-REV40.
